Hi, katelyn! Seroquel has a very short half-life of 6hrs. If you take a 100mg capsule, in 6 hrs 50mg will remain in your system, in 12hrs 25mg, in 18hrs 12.5mg and so on. In 24hrs not enough would remain to really have any effect.
But if you take it over a period of time, your blood level will be slightly higher than the dose you take and it would take your liver and kidneys a little longer to completely clear it from your system.
Because Seroquel's half-life is so very short some people may experience withdrawal systems after missing just a single dose,
Withdrawal from Seroquel takes 2wks to several months of very gradually reducing the daily dose.
I wasn't quite sure how you meant your question and I hope this is helpful.
If not, just comment, okay?
Best wishes, WCV
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2011 • 2 answers
Posted 15 Mar 2013 • 2 answers
My seroquel is to be decreased & replaced with Saphris, still taking Depakote, anyone else done this
Posted 7 May 2013 • 6 answers
Posted 3 Oct 2014 • 1 answer
Posted 25 Feb 2015 • 2 answers